# SDR CA010105004

- Difficulty date: December 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 2827001009
- Condition: Failed
- Location: Elevator
- Component: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, FL350, CENTER HYDRAULIC QUANTITY EICAS WARNING ILLUMINATED. HYDRAULIC QUANTITY ON STATUS PAGE INDICATED IT WAS 0.40. CENTER HYDRAULIC PUMPS WERE SHUTDOWN FOR REMAINDER OF FLIGHT. YVR ATC ADVISED AND AN EMERGENCY WAS DECLARED. LANDED AT YVR WITHOUT INCIDENT. HYDRAULIC LEAK DETECTED AT LT CENTER ELEVATOR PCA. REPLACED LT CENTER PCA, SYSTEM CHECKED SERVICEABLE.
